# SDR SWIA201229198

- Difficulty date: January 12, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 14,494 hours, 8,511 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL370, THE AUTO PILOT PITCHED DOWN INTO AN 1100 FPM DESCENT AND THEN RECAPTURED FL370.  (FLT 4681)  REPLACED NR 1 & 2 FCC COMPUTERS. P/N:  822-1308-027 S/N OFF:  28HPX P/N:  822-1308-027 S/N OFF:  28HHX
